# SDR 95FDEA00850

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19852
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 65266803
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE CARGO DOOR:  CARGO DOOR AFT CAM SUPPORT FITTING CRACKED BETWEEN 2ND AND 3RD RIVET IN WEB AT INBD ROW OF FASTENERS.  REMOVED AND REPLACED CASTING PER ESO 11782 FEDEX EA NR 7-5230-25056.
